JOURNAL BROWSE
Search
Advanced SearchSearch Tips
마쓰-야코비 형식에 관한 연구
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
마쓰-야코비 형식에 관한 연구
;;
  PDF(new window)
 Keywords
마쓰 형식;마쓰-야코비 형식;불변 미분작용소;Eisenstein급수;야코비 군의 표현;
 Language
Korean
 Cited by
 References
1.
Jb.d. Math.-Verein, vol.97. pp.1-18

2.
Abh. Math. Sem. Univ. Hamburg, vol.60. pp.225-248 crossref(new window)

3.
Math. Z., vol.204. pp.13-44 crossref(new window)

4.
Birkhauser, vol.163.

5.
Proc. Symposia in Pure Math., vol.XXXIII. pp.189-202

6.
Invent. Math., vol.45. pp.1-18 crossref(new window)

7.
Automorphic Forms and Representations,

8.
Proceedings of Symposia in Pure Mathematics on Representation Theory and Automorphic Forms, vol.61. pp.51-59

9.
J. Diff. Geometry, vol.17. pp.239-253

10.
Thesis,

11.
Partial Differential Equations,

12.
Annals of Math. Studies, vol.83.

13.
Ann. Ecole Norm. Sup., vol.11. pp.471-552

14.
Notes by J.G.M.Mars, Lecture Notes in Math., vol.62.

15.
Acta. Math., vol.102. pp.239-299 crossref(new window)

16.
Groups and geometric analysis,

17.
Biblioteca de la Revista Mathematica Iberoamericana,

18.
Elementary Theory of Eisenstein Series,

19.
SL₂($\mathbb{R}),

20.
Special Functions and their Applications,

21.
Invent. Math., vol.127. pp.271-306 crossref(new window)

22.
Geom. Funct. Anal., vol.5. 2, pp.387-401 crossref(new window)

23.
Proc. Sympos. Pure Math., Ameri. Math. Soc., vol.66. pp.301-310

24.
Math. Ann., vol.121. pp.141-183 crossref(new window)

25.
Acta. Math., vol.99. pp.265-311 crossref(new window)

26.
Contemp. Math., Ameri. Math. Soc., vol.53. pp.393-407 crossref(new window)

27.
Notices of the American Math. Soc., vol.42. 11, pp.1272-1277

28.
J. Indian Math. Soc., vol.20. pp.47-87

29.
Proc. Symos. Pure Math., American Math. Soc., vol.III. pp.1-15

30.
Harmonic analysis on symmetric spaces and applications I,

31.
Algebra i Analiz, vol.6. 6, pp.51-64;1167-1177

32.
A Treatise on the Theory of Bessel Functions,

33.
MPI, pp.97-17

34.
Math. Ann., vol.317. pp.309-323 crossref(new window)

35.
Submitted for Publication, crossref(new window)

36.
Kyungpook Math. Journal, vol.42. 2, pp.199-272

37.
The orbit method for the Jacobi group,

38.
Invariant metrics on the Siegel-Jacobi space,

39.
J. reine und angewandte Math., vol.414. pp.113-116

40.
P. Zograf, A spectral proof of Rademacher's conjecture for congruence subgroups of the modular group, J. reine und angewandte Math. 414 (1991), 113-116.